# SDR DALA2016041202826

- Difficulty date: April 12, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 70,952 hours, 53,613 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Bs 636
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO BILGE-FLOOR SUPPORT GUSSET HAS CORROSION, BS 636 ABOVE & OTBD OF L29R. REPLACED FLOOR SUPPORT GUSSET IAW SRM 51-30-05.
